Assembly Schedule and Program


Schedule at a Glance – listed as Eastern Time

Wednesday, September 8, 2021

Noon – 5:00 p.m. Registration and Information Desks Open
Exhibitor Setup

Thursday, September 9, 2021

7:00 a.m. – 7:00 p.m. Registration and Information Desks Open
7:00 a.m. – 3:00 p.m. Exhibitor Setup
7:00 a.m. – 5:00 p.m. Speaker Ready Room Available
8:00 – 10:00 a.m. Concurrent 2-hour Manufacturers’ Workshop – Tier A
8:00 a.m. – 5:00 p.m. Business Certificate Program hosted by the University of Hartford
Separate registration and fee requiredFinancial Business Management in O&P (B1)
10:30 a.m. – 12:30 p.m. Concurrent 2-hour Manufacturers’ Workshop – Tier B
12:30 – 1:30 p.m. Lunch on Own
12:30 – 1:30 p.m. Professional Women of O&P – Celebrating Success
Space is limited, RSVP required
1:30- 3:30 p.m. Concurrent 2-hour Manufacturers’ Workshop – Tier C
4:00 – 5:00 p.m. Concurrent 1-hour Manufacturers’ Workshop – Tier D
6:00 – 7:30 p.m. Welcome to Boston Celebration

Friday, September 10, 2021

7:00 a.m. – 5:00 p.m. Registration and Information Desks Open
7:00 a.m. – 5:00 p.m. Speaker Ready Room Available
7:30 – 8:00 a.m. Breakfast
8:00 – 9:00 a.m. Opening Remarks and Keynote Presentation (GS1)
Gail McGovern, Chief Executive Officer, American Red Cross (Invited)
9:00 – 10:15 a.m. Awareness Drives Change: Recognizing Microaggressions and Biases in O&P (GS2)
10:30 a.m.- Noon Concurrent Education:

12:15 – 1:30 p.m. Howard R. Thranhardt Award 25th Anniversary Celebration and Luncheon (C3)
Join your colleagues for a celebratory lunch as we honor past and current Thranhardt Awardees.

  • The Effect of Microprocessor Controlled Exo-Prosthetic Knees on Limited Community Ambulators: Systematic Review and Meta-Analysis
  • Treatment Parameters for the UCSF Pectus Carinatum Orthosis: A Pilot Study
1:30 – 3:00 p.m. Unopposed Exhibition
1:30 – 5:00 p.m. Exhibit Hall Open
3:00 – 4:30 p.m. Concurrent Education:

3:00 – 4:00 p.m. Concurrent Education:

4:15 – 6:00 p.m. Concurrent Education :

6:00 – 7:00 p.m. O&P PAC Reception

Saturday, September 11, 2021

7:00 a.m. – 5:00 p.m. Registration and Information Desks Open
7:00 a.m. – 3:00 p.m. Speaker Ready Room Available
7:30 – 8:00 a.m. Breakfast
8:00 – 9:00 a.m. AOPA Membership Meeting and Awards Ceremony (GS3)
9:15 a.m. – Noon Concurrent Education:

12:15 – 1:00 p.m. Lunch in Exhibit Hall
12:00 – 3:00 p.m.

Unopposed Exhibition

12:00 – 5:00 p.m. Exhibit Hall Open
3:00 – 4:30 p.m. Concurrent Education:

4:30 – 6:00 p.m. Concurrent Education: